T. Coupez, Metric construction by length distribution tensor and edge based error for anisotropic adaptive meshing, Journal of Computational Physics, vol.230, issue.7, pp.2391-2405, 2011.
DOI : 10.1016/j.jcp.2010.11.041

URL : https://hal.archives-ouvertes.fr/hal-00579536

F. Alauset, Adaptation de maillage anisotrope en trois dimension Applications aux simulations instationnaires en Mecanique des Fluides, 2003.

T. Coupez and E. , Hachem Figure 3: Snapshots of the anisotropic meshes for Reynolds 20, p.0

P. J. Frey and F. Alauzet, Anisotropic mesh adaptation for CFD computations, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.48-49, pp.5068-5082, 2005.
DOI : 10.1016/j.cma.2004.11.025

C. Gruau and T. Coupez, 3D tetrahedral, unstructured and anisotropic mesh generation with adaptation to natural and multidomain metric, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.48-49, pp.4951-4976, 2005.
DOI : 10.1016/j.cma.2004.11.020

URL : https://hal.archives-ouvertes.fr/hal-00517639

T. Coupez, A mesh improvement method for 3D automatic remeshing. Numerical Grid Generation in Computational Fluid Dynamics and Related Fields, pp.615-626, 1994.

X. Li, M. Shephard, and M. Beall, 3D anisotropic mesh adaptation by mesh modification, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.48-49, pp.4915-4950, 2005.
DOI : 10.1016/j.cma.2004.11.019

J. Remacle, X. M. Shephard, and J. Flaherty, Anisotropic adaptive simulation of transient flows using discontinuous Galerkin methods, International Journal for Numerical Methods in Engineering, vol.107, issue.7, pp.899-923, 2005.
DOI : 10.1002/nme.1196

L. Formaggia and S. Perotto, Anisotropic error estimates for elliptic problems, Numerische Mathematik, vol.94, issue.1, pp.67-92, 2003.
DOI : 10.1007/s00211-002-0415-z

E. Hachem, B. Rivaux, T. Kloczko, H. Digonnet, and T. Coupez, Stabilized finite element method for incompressible flows with high Reynolds number, Journal of Computational Physics, vol.229, issue.23, pp.8643-8665, 2010.
DOI : 10.1016/j.jcp.2010.07.030

URL : https://hal.archives-ouvertes.fr/hal-00521881

U. Ghia, K. N. Ghia, and C. T. Shin, High-Re solutions for incompressible flow using the Navier-Stokes equations and a multigrid method, Journal of Computational Physics, vol.48, issue.3, pp.387-411, 1982.
DOI : 10.1016/0021-9991(82)90058-4

M. Sahin and R. G. Owens, A novel fully implicit finite volume method applied to the lid-driven cavity problem?Part I: High Reynolds number flow calculations, International Journal for Numerical Methods in Fluids, vol.19, issue.1, pp.57-77, 2003.
DOI : 10.1002/fld.442